Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 2608140, 9 pages
https://doi.org/10.1155/2017/2608140
Research Article

Robust Fault Detection for Networked Markov Jump Systems with Random Time-Delay

School of Engineering, Huzhou University, Huzhou, Zhejiang 313000, China

Correspondence should be addressed to Yanfeng Wang; moc.361@fyw9002uen

Received 5 April 2017; Revised 21 June 2017; Accepted 5 July 2017; Published 30 August 2017

Academic Editor: Xinggang Yan

Copyright © 2017 Yanfeng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfeng Wang, Zuxin Li, Peiliang Wang, and Zhe Zhou, “Robust Fault Detection for Networked Markov Jump Systems with Random Time-Delay,” Mathematical Problems in Engineering, vol. 2017, Article ID 2608140, 9 pages, 2017. https://doi.org/10.1155/2017/2608140.